Journal of Global Optimization

, Volume 50, Issue 2, pp 229–234

On minimum submodular cover with submodular cost

  • Hongjie Du
  • Weili Wu
  • Wonjun Lee
  • Qinghai Liu
  • Zhao Zhang
  • Ding-Zhu Du
Article

DOI: 10.1007/s10898-010-9563-3

Cite this article as:
Du, H., Wu, W., Lee, W. et al. J Glob Optim (2011) 50: 229. doi:10.1007/s10898-010-9563-3

Abstract

In this paper, we show that a minimum non-submodular cover problem can be reduced into a problem of minimum submodular cover with submodular cost. In addition, we present an application in wireless sensor networks.

Keywords

Minimum submodular cover Submodular cost MOC-CDS 

Copyright information

© Springer Science+Business Media, LLC. 2010

Authors and Affiliations

  • Hongjie Du
    • 1
  • Weili Wu
    • 1
  • Wonjun Lee
    • 2
  • Qinghai Liu
    • 3
  • Zhao Zhang
    • 3
  • Ding-Zhu Du
    • 1
  1. 1.Department of Computer ScienceUniversity of Texas at DallasRichardsonUSA
  2. 2.Department of Computer Science and EngineeringKorea UniversitySeoulRepublic of Korea
  3. 3.College of Mathematics and System SciencesXinjiang UniversityUrumqiPeople’s Republic of China

Personalised recommendations